# SDR GLBA20110727G

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,774 hours, 30,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EXIT LIGHT COVER AT ROW 8 FELL OFF.  MX RESECURED THE EXIT LIGHT COVER OVER ROW 8 IAW MM 33-31-02.
